# SDR C2XA05CL025

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 16,085 hours, 13,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN CLEVELAND THE EXIT SIGN ON THE RIGHT FORWARD BULKHEAD (FORWARD OF SEAT 3B) DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE CYCLED THE EMERGENCY LIGHT CIRCUIT BREAKER AND THE OPERATIONAL TEST WAS GOOD.
